# SDR P5CA9701041

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Rub Strip
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG LT SIDE COWL UPPER EDGE RUB STRIP IS DAMAGED AND DISBONDED.  REPLACED AND RESECURED RUB STRIP WITH RIVETS PER BOEING SRM 51-30-02.
